# SDR DALA2018062604263

- Difficulty date: June 25, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 46,076 hours, 24,041 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM - Y512 LOCATED FR 67 TO FR70, AFT GALLEY AREA.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-72-11 AND DRAWING D512709040.
